ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

May 2010 , Volume 4 , Issue 2

A special issue
CHiLE 2009

Select all articles

Export/Reference:

Editorial
Program Committee
2010, 4(2): i-ii doi: 10.3934/amc.2010.4.2i +[Abstract](806) +[PDF](42.7KB)
Local-global aspects of (hyper)elliptic curves over (in)finite fields
Joseph H. Silverman
2010, 4(2): 101-114 doi: 10.3934/amc.2010.4.101 +[Abstract](888) +[PDF](217.1KB)
Optimization of the arithmetic of the ideal class group for genus 4 hyperelliptic curves over projective coordinates
Rodrigo Abarzúa, Nicolas Thériault, Roberto Avanzi, Ismael Soto and Miguel Alfaro
2010, 4(2): 115-139 doi: 10.3934/amc.2010.4.115 +[Abstract](890) +[PDF](300.5KB)
Improvements in the computation of ideal class groups of imaginary quadratic number fields
Jean-François Biasse
2010, 4(2): 141-154 doi: 10.3934/amc.2010.4.141 +[Abstract](731) +[PDF](196.9KB)
Explicit 2-power torsion of genus 2 curves over finite fields
Josep M. Miret, Jordi Pujolàs and Anna Rio
2010, 4(2): 155-168 doi: 10.3934/amc.2010.4.155 +[Abstract](863) +[PDF](193.8KB)
Efficient implementation of elliptic curve cryptography in wireless sensors
Diego F. Aranha, Ricardo Dahab, Julio López and Leonardo B. Oliveira
2010, 4(2): 169-187 doi: 10.3934/amc.2010.4.169 +[Abstract](1862) +[PDF](304.4KB)
A filtering method for the hyperelliptic curve index calculus and its analysis
Roberto Avanzi and Nicolas Thériault
2010, 4(2): 189-213 doi: 10.3934/amc.2010.4.189 +[Abstract](1074) +[PDF](339.9KB)
Constructing public-key cryptographic schemes based on class group action on a set of isogenous elliptic curves
Anton Stolbunov
2010, 4(2): 215-235 doi: 10.3934/amc.2010.4.215 +[Abstract](1836) +[PDF](304.1KB)
Fast ideal cubing in imaginary quadratic number and function fields
Laurent Imbert, Michael J. Jacobson, Jr. and Arthur Schmidt
2010, 4(2): 237-260 doi: 10.3934/amc.2010.4.237 +[Abstract](963) +[PDF](288.4KB)
Efficient reduction of large divisors on hyperelliptic curves
Roberto Avanzi, Michael J. Jacobson, Jr. and Renate Scheidler
2010, 4(2): 261-279 doi: 10.3934/amc.2010.4.261 +[Abstract](898) +[PDF](262.4KB)
Relations between arithmetic geometry and public key cryptography
Gerhard Frey
2010, 4(2): 281-305 doi: 10.3934/amc.2010.4.281 +[Abstract](980) +[PDF](293.4KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]